# SDR AALA201708079033

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 56,216 hours, 20,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY EXIT LIGHT LENS MISSING. REPLACED IAW AMM 33-51-13.
